MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (Sparks) BD Phoenix¿ NID; GRAM NEGATIVE IDENTIFICATION PANEL

BECTON, DICKINSON & CO. (Sparks) BD Phoenix¿ NID; GRAM NEGATIVE IDENTIFICATION PANEL
Catalog Number 448007
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
BD Phoenix¿ NID
Common Device Name
GRAM NEGATIVE IDENTIFICATION PANEL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50776502
Report Number1119779-2026-01891
Device Sequence Number15900578
Product Code LQM
UDI-Device Identifier00382904480073
UDI-Public(01)00382904480073(17)270421(10)6125886
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number448007
Device Lot Number6125886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown